# SDR DALA2025092607009

- Difficulty date: September 25, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 52,816 hours, 26,572 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ENGAGEMENT BETWEEN THE GIRT BAR SLIDER AND FWD FLOOR FITTING WERE FOUND OUT LIMITS AT R1 DOOR.   GIRT BAR AT 1R DOOR WAS REPLACED PER AMDS 2561-01257-01B,  AMM 25-66-10-201, AND P/N VERIFY PER B757-200 AIPC 25-66-05 AND TEST OF GIRT BAR AT R1 WAS PERFORMED PER AMDS 2561-01257-01B. (1217985)
